Repositorio de producción científica de la Universidad de Sevilla

A new quantitative two weight theorem for the Hardy-Littlewood maximal operator

 

Advanced Search
 
Opened Access A new quantitative two weight theorem for the Hardy-Littlewood maximal operator
Cites
Show item statistics
Icon
Export to
Author: Pérez Moreno, Carlos
Rela, Ezequiel
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2015-02
Published in: Proceedings of the American Mathematical Society, 143 (2), 641-655.
Document type: Article
Abstract: A quantitative two weight theorem for the Hardy-Littlewood maximal operator is proved improving the known ones. As a consequence a new proof of the main results in [HP] and in [HPR12] is obtained which avoids the use of the sharp quantitative reverse Holder inequality for A∞ proved in those papers. Our results are valid within the context of spaces of homogeneous type without imposing the non-empty annuli condition.
Cite: Pérez Moreno, C. y Rela, E. (2015). A new quantitative two weight theorem for the Hardy-Littlewood maximal operator. Proceedings of the American Mathematical Society, 143 (2), 641-655.
Size: 201.1Kb
Format: PDF

URI: http://hdl.handle.net/11441/42998

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)